# SDR 2006UALA01535

- Difficulty date: August 5, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 43,951 hours, 15,290 cycles
- Engine: Pwa PW2037
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURNED TO IAD DUE TO THE CAPTAIN AIRSPEED INDICATION PROBLEM.  ATTRIBUTED TO A FAILED MACH AIR SPEED INDICATOR.  REPLACED INDICATOR.
